# SDR ASAA2019050729264

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,160 hours, 12,823 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Nut
- Part number: 32144464
- Part serial: 8069
- Condition: Broken
- Location: Bleed Valve
- Part time: 47,003 hours, 21,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HIGH STAGE BLEED VALVE HAS BROKEN MANUAL OVERRIDE NUT LOCK. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE HIGH STAGE VALVE REF AMM 36-11-06-000-801 AND 36-11-06-400-801.
